# SDR MWEA98596

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Fell Off
- Location: Cabin Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FLT 149 - THE GALLEY SLIDE COVER FELL OFF.  MAINTENANCE REPACKED GALLEY SERVICE DOOR ESCAPE SLIDE.  (M)
